Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
614joe

Ive been off Accutane for like 5 months and Acne is comming back

Recommended Posts

Yes like you saw ive been off for like 5 months i think, i dont remember but its been a while ive been off.

Withen those 5 months my face has been clear , my red marks have been healing during this time.With the occasional little pimple on my cheek or something but nothing big.

The past 2 weeks my have has been braking out all along my side burns and my temples with 2 popping up in between my eye brows and now one on my cheek. These will be the ones that stick up pretty far and are soft red with little puss in them and take for ever to go away and are very noticeable.

Ive been washing my face with Noxzema my WHOLE accutane course and this whole 5 months. Could my face be becoming resistant to this face wash now?

This isent a good time for my acne wanting to come back cause my face was clear and only some red spots and i was happy for school to be starting in some weeks for people to see how ive cleared up. But now since its coming back im kinda like "Eahh" again.

Any food for thought on this?

Link to comment
Share on other sites

Yes like you saw ive been off for like 5 months i think, i dont remember but its been a while ive been off.

Withen those 5 months my face has been clear , my red marks have been healing during this time.With the occasional little pimple on my cheek or something but nothing big.

The past 2 weeks my have has been braking out all along my side burns and my temples with 2 popping up in between my eye brows and now one on my cheek. These will be the ones that stick up pretty far and are soft red with little puss in them and take for ever to go away and are very noticeable.

Ive been washing my face with Noxzema my WHOLE accutane course and this whole 5 months. Could my face be becoming resistant to this face wash now?

This isent a good time for my acne wanting to come back cause my face was clear and only some red spots and i was happy for school to be starting in some weeks for people to see how ive cleared up. But now since its coming back im kinda like "Eahh" again.

Any food for thought on this?

My suggestion would be since you are off of Accutane to try some Tea Tree Oil, it's pretty good at removing oil and helping blemishes heal faster, but really I wouldn't worry. If school is about to start, stress and other things could be playing a factor in what is happening to your face. No where does this medication say that you would never have another pimple/breakout again. I bet it's just a temporary thing so *say a little prayer*, and hopefully that's all it is.

Oh yeah, if you're skin still is a little sensitive I would buy a tea tree oil solution mix in lieu of 100% tea tree oil, that will burn your face - Good Luck

Link to comment
Share on other sites

i think because you were on Accutane, the time you were using the facewash you are still using worked better because you had the pill to help along with it. i think now since your off it you should get a new face wash, one thats more acne-prone cause you dont' have the pill doing most of the work anymore. just my opinion! good luck!

Link to comment
Share on other sites

Well its been a good 16 or so days since i posted this...And my face has gotten much worse lol

I did have only a few, now my whole left cheek is covered. There in a cluster too so theres like 8 red marks from each acne spot all in the same little area. Im here washin my face every couple hours to try to dry them out and get them gone.

sukks^ Yea you might be right, next time we go to the store ima check out a different face wash. Because i think my face might of became prone to this Noxema

Link to comment
Share on other sites

Did you or your dermatologist discuss a post-accutane routine? If it were me, I would get back to the derm ASAP. You may be unfortunate in that you might require a 2nd course or you might just need a better skin care routine to get you back on track.

Link to comment
Share on other sites

Some patients do require a second round of therapy to see the full potential of the drug-especially guys. Also, there are long-term, low-dose options for Accutane that help tremendously in patients who continue to break out shortly after the traditional course is complete. Usually after the first or second course your body seems to respond better to antibiotic and topical (traditional) therapy. This does vary from patient to patient, but has been shown to be the case. Typically, a long-term option isn't usually discussed so you may need to initiate that conversation with your physician and discuss the scenario. There is also a dose regimen other than the full course or the long term course, it is a short term course. Again, this isn't always discussed. This option is also not usually discussed until after round two-again, depends on the patient and their results and history.

Know your options and talk to your doctor about them to see what would work best for you. Also, Google nontraditional Accutane or isotretinoin therapies and read some studies and their results so you have more details. You can never learn too much about acne! It is important to be an educated patient and don't accept something until you understand it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×